Identifiants chercheur

  • IdHAL : cedric-lecouvey
Nombre de documents


Article dans une revue11 documents

  • Cédric Lecouvey, Emmanuel Lesigne, Marc Peigné. Conditioned random walks from Kac-Moody root systems. Transactions of the American Mathematical Society, American Mathematical Society, 2016. 〈hal-00833657v3〉
  • Jeremie Guilhot, Cédric Lecouvey. Isomorphic induced modules and Dynkin diagram automorphisms of semisimple Lie algebras. Glasgow Mathematical Journal, Cambridge University Press (CUP), 2016, 58 (1), pp.187-203. 〈hal-01109350〉
  • Cédric Lecouvey. Plünnecke and Kneser type theorems for dimension estimates. Combinatorica, Springer Verlag, 2014. 〈hal-00618241v3〉
  • Cédric Lecouvey, Emmanuel Lesigne, Marc Peigné. Conditioned one-way simple random walk and representation theory. SLC, 2013. 〈hal-00670834〉
  • Nicolas Jacon, Cédric Lecouvey. A combinatorial decomposition of higher level Fock spaces. Osaka Journal of Mathematics, Osaka University, 2013, ANR-12-JS01-0003 (3), 18 p. 〈hal-00669336〉
  • Cédric Lecouvey, Emmanuel Lesigne, Marc Peigné. Random walks in Weyl chambers and crystals. Proceedings of the London Mathematical Society, London Mathematical Society, 2012, 104 (2), pp.323 - 358. 〈hal-00525592v2〉
  • Susumu Ariki, Nicolas Jacon, Cédric Lecouvey. Factorization of the canonical bases for higher level Fock spaces. Proceedings of the Edinburgh Mathematical Society, Cambridge University Press (CUP), 2012, 55, pp.23-51. 〈10.1017/S0013091510000519〉. 〈hal-00417495v4〉
  • Susumu Ariki, Nicolas Jacon, Cédric Lecouvey. The modular branching rule for affine Hecke algebras of type A. Advances in Mathematics, Elsevier, 2011, 228 (1), pp.481-526. 〈hal-00315397v3〉
  • Nicolas Jacon, Cédric Lecouvey. Crystal isomorphisms for irreducible highest weight $U_{v}{\hat{sl}}_{e})$-modules of higher level. Algebras and Representation Theory, Springer Verlag, 2010, 13, pp.467-489. 〈hal-00151866v2〉
  • Nicolas Jacon, Cédric Lecouvey. Kashiwara and Zelevinsky involutions in affine type A. Pacific Journal of Mathematics, 2009, 243 (No.2), pp.287-311. 〈hal-00349853v3〉
  • Nicolas Jacon, Cédric Lecouvey. On the Mullineux involution for Ariki-Koike algebras. Journal of Algebra, Elsevier, 2009, 321 (No. 8), pp.2156-2170. 〈hal-00269840v3〉

Chapitre d'ouvrage1 document

Pré-publication, Document de travail10 documents

  • Cédric Lecouvey, Cristian Lenart. ATOMIC DECOMPOSITION OF CHARACTERS AND CRYSTALS. 2018. 〈hal-01862912〉
  • Cédric Lecouvey, Pierre Tarrago. Alcove random walks, k-Schur functions and the minimal boundary of the k-bounded partition poset. Comments welcome. 2018. 〈hal-01691407〉
  • Cédric Lecouvey, Cristian Lenart. COMBINATORICS OF GENERALIZED EXPONENTS. 28 pages. 2017. 〈hal-01560815〉
  • Vincent Beck, Cédric Lecouvey. ADDITIVE COMBINATORICS METHODS IN ASSOCIATIVE ALGEBRAS. In this second version, we clarify and extend the domain of validity of Diderrich-Kneser's theore.. 2015. 〈hal-01140707v2〉
  • Cédric Lecouvey, Emmanuel Lesigne, Marc Peigné. Harmonic functions on multiplicative graphs and inverse Pitman transform on infinite random paths. 27 pages, minor corrections and a simpler definition of the Pitman inverse. 2014. 〈hal-01061664v3〉
  • Cédric Lecouvey, Emmanuel Lesigne, Marc Peigné. Le théorème de renouvellement multi-dimensionnel, dans le "cas lattice".. 2010. 〈hal-00522875〉
  • Shalom Eliahou, Cédric Lecouvey. On linear versions of some addition theorems. To appear in Linear and Multilinear Algebra. 2008. 〈hal-00258658〉
  • Shalom Eliahou, Michel Kervaire, Cédric Lecouvey. On the product of vector spaces in a commutative field extension. Submitted in November 2007. 2008. 〈hal-00259373〉
  • Cédric Lecouvey. Branching rules, Kostka-Foulkes polynomials and $q$-multiplicities in tensor product for the root systems $B_{n},C_{n}$ and $D_{n}$. 2005. 〈hal-00003733v2〉
  • Cédric Lecouvey. A duality between $q$-multiplicities in tensor products and $q$-multiplicities of weights for the root systems $B,C$ or $D$. 2004. 〈hal-00003061〉